# SDR SWAA2019041231653

- Difficulty date: March 13, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A35315
- Condition: Corroded
- Location: Bs 364-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC & EQUIPMENT COMPARTMENT STRINGER CORRODED BETWEEN BS. 364 TO BS. 370, STR. 28R.  / R&R STRINGER IAW SRM.
